Jump to content

Freaky migrane


[sc...]

Recommended Posts

Hi BB's,  Bad day today! Had a "migrane with auora". It's a migrane where you lose parts of your vision. I was diagnosed with them while I was trying to get to the bottom of my withdrawl symptoms. Hard to tell if they are benzo related or not, but it is very scary to lose your sight even if it's only for 30 or so minutes. The neurologist I saw verified that it was'nt a stroke. They are very scary even when you are not in benzo withdrawl! Yikes! Anyone out there ever have something like this? Would love to hear from you!    Scott
Link to comment
Share on other sites

[0f...]

Went to the Doc for this exact thing a few hours ago.  They are very distressing!

 

For me, it starts as having trouble seeing things out of my peripheral vision.  Withing 20 minutes there is a flashing crescent moon shaped spot taking up most of my field of view.  The shape gets larger and larger until it eventually makes its way out of my view.  That's when the intense head pain starts. 

 

Is this like what you are experiencing?

Link to comment
Share on other sites

[16...]

Scott,

 

I get those, too. I had a headache that was pretty extreme about 2 weeks ago. I know how those feel. This wasn't a migraine, but beyond a migraine. I had the Aura too. It's like a zig-zag of colour that floats around in the air. I had them before withdrawal as well.

Do you take anything for them?

Or.. just ride them out?

 

S#

Link to comment
Share on other sites

Thanks everyone for replying! It helps alot to know i'm not alone and that peole deal with this to. I do have a couple scrips for this but i try to ride it out the best I can. I know my cns is on overdrive and stuff like this tends to send me to Defcon 4! I usually lose my peripheral vision first as it comes on but not today, just my point of focus. I hav'nt had one since Nov. and was hoping that being Benzo free meant the end of them. Not so lucky yet.Oh well...it passed. Thanks again!
Link to comment
Share on other sites

×
×
  • Create New...